PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 4 | 574-583
Tytuł artykułu

Integration over homogeneous spaces for classical Lie groups using iterated residues at infinity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using the Berline-Vergne integration formula for equivariant cohomology for torus actions, we prove that integrals over Grassmannians (classical, Lagrangian or orthogonal ones) of characteristic classes of the tautological bundle can be expressed as iterated residues at infinity of some holomorphic functions of several variables. The results obtained for these cases can be expressed as special cases of one formula involving the Weyl group action on the characters of the natural representation of the torus.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
4
Strony
574-583
Opis fizyczny
Daty
wydano
2014-04-01
online
2014-01-17
Bibliografia
  • [1] Atiyah M.F., Bott R., The moment map and equivariant cohomology, Topology, 1984, 23(1), 1–28 http://dx.doi.org/10.1016/0040-9383(84)90021-1
  • [2] Bérczi G., Szenes A., Thom polynomials of Morin singularities, Ann. of Math., 2012, 175(2), 567–629 http://dx.doi.org/10.4007/annals.2012.175.2.4
  • [3] Berline N., Vergne M., Zéros d’un champ de vecteurs et classes caractéristiques équivariantes, Duke Math. J., 1983, 50(2), 539–549 http://dx.doi.org/10.1215/S0012-7094-83-05024-X
  • [4] Borel A., Seminar on Transformation Groups, Ann. of Math. Stud., 46, Princeton University Press, Princeton, 1960
  • [5] Fehér L.M., Rimányi R., Thom series of contact singularities, Ann. of Math., 2012, 176(3), 1381–1426 http://dx.doi.org/10.4007/annals.2012.176.3.1
  • [6] Fulton W., Harris J., Representation Theory, Grad. Texts in Math., 129, Springer, New York, 1991 http://dx.doi.org/10.1007/978-1-4612-0979-9
  • [7] Ginzburg V.A., Equivariant cohomology and Kähler geometry, Functional Anal. Appl., 1987, 21(4), 271–283 http://dx.doi.org/10.1007/BF01077801
  • [8] Hsiang W., Cohomology Theory of Topological Transformation Groups, Ergeb. Math. Grenzgeb., 85, Springer, New York-Heidelberg, 1975 http://dx.doi.org/10.1007/978-3-642-66052-8
  • [9] Jeffrey L.C., Kirwan F.C., Localization for nonabelian group actions, Topology, 1995, 34(2), 291–327 http://dx.doi.org/10.1016/0040-9383(94)00028-J
  • [10] Jeffrey L.C., Kirwan F.C., Intersection theory on moduli spaces of holomorphic bundles of arbitrary rank on a Riemann surface, Ann. of Math., 1998, 148(1), 109–196 http://dx.doi.org/10.2307/120993
  • [11] Kazarian M., On Lagrange and symmetric degeneracy loci, preprint available at http://www.newton.ac.uk/preprints/NI00028.pdf
  • [12] Quillen D., The spectrum of an equivariant cohomology ring: I, Ann. of Math., 1971, 94(3), 549–572 http://dx.doi.org/10.2307/1970770
  • [13] Rimányi R., Quiver polynomials in iterated residue form, preprint available at http://arxiv.org/abs/1302.2580
  • [14] Weber A., Equivariant Chern classes and localization theorem, J. Singul., 2012, 5, 153–176
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0372-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.